# SDR PNSA20200203101

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N687
- Make and model: Saab 2000SAAB
- Aircraft serial: 021
- Aircraft time: 24,854 hours, 25,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Rows 2-3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING STRIP ALONG ROW 2-3 IS COMING OFF. RE-SECURED TRACK LIGHTING, OPS OK
